# SDR AALA201706069033

- Difficulty date: May 21, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT GALLEY FLOOR PANEL 261PF. REPLACED THE FLOOR PANEL IAW SRM 53-02-00 AND IRM 9701 REVISION G.
